Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

HBsAg positive, took interferons with lamuvidin tablet, started entecavir for reduced viral load, still positive. Will I be fine ?

i m an HBsAg positive person for the past 5 years. being a chronic hep b case i also took interferons for a year alongwith lamuvidin tablet. initially the viral load went below 20iu/ml but later it again went upto 1600iu/ml while i was going on with lamuvidin. since then i started entecavir which is for the last 1 & a half year. viral load for last one year has been lowest that is not detected. however i continue to be HBsAg positive. HBeAg has always been negative in my case. Am i ever going to b perfectly fine. But yes i m asymtomatic.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Individuals who remain HBsAg positive for at least six months are considered to be hepatitis B carriers.Carriers who have seroconverted to HBeAg negative status, in particular those who acquired the infection as adults, have very little viral multiplication and hence may be at little risk of long-term complications or of transmitting infection to others.
However you should keep on monitoring your ALT levels and if they are ever found above 60,then you would require the treatment with interferons and immune modulators.
Answered: Thu, 7 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor